- Vitamins & Supplements
- Multivitamins
- TestUdpTemporary
- Vitamins A-Z
- Mineral Supplements
- banner
- Nutritional Drinks
- Adult Daily Nutrition
- Kids Nutrition (2-15 Yrs)
- For Women
- Health Food & Drinks
- Green Tea & Herbal Tea
- Herbal Juice
- Apple Cider Vinegar
- Healthy Snacks
- Protein Supplements
- Whey Protein
- Amino Acids
- Mass Gainers
- Workout Essential
- Fat Burners
- BP Monitors
- Masks (N95, Surgical and more)
- Surgical Masks
- Face Shield
- N95 Masks
- N99 Masks
- Nebulizers & Vaporizers
- Oximeters & Pedometers
- Vital Signs Monitors & Wearables
- Oxygen Concentrators & Cans
- Weighing Scales
- Thermometers
- IR Thermometers
- Body Massager
- Diabetes Monitors
- Mobility Equipments
- Exercise Equipments
- Doctor's Corner
- Stethoscopes
- Tapes & Bandages
- Clinical Diagnostic Equipments
- Dressings & Wound Care
- Supports & Braces
- Neck & Shoulder Support
- Knee & Leg Support
- Back & Abdomen Support
- Ankle & Foot Support
- Hand & Wrist Braces
- Arm & Elbow Support
- Cervical Pillows
- Compression support & sleeves
- Heel support
- Ayurveda Top Brands
- Dabur
- Sri Sri Tattva
- Baidyanath Products
- Kerala Ayurveda
- Jiva Ayurveda
- Tata 1mg Herbal Supplements
- Patanjali
- test_udp_1
- Herbs
- Turmeric
- Ashwagandha (Immunity & Stress)
- Garcinia Cambogia (Weight Loss)
- Arjuna (Cardiac Wellness)
- Shilajit (Men Sexual Wellness)
- Ginseng (Improves Cognition)
- Milk Thistle (Liver Care)
- Musli (Vitality & Sexual Wellness)
- Saw Palmetto (Prostate Health)
Aceclofenac + Paracetamol + Tizanidine
Information about Aceclofenac + Paracetamol + Tizanidine
Aceclofenac + Paracetamol + Tizanidine Uses
Aceclofenac+Paracetamol+Tizanidine is used for muscular pain.
How Aceclofenac + Paracetamol + Tizanidine works
Aceclofenac + Paracetamol + Tizanidine is a combination of three medicines: Paracetamol, Aceclofenac, and Tizanidine. Paracetamol is an antipyretic (fever reducer) and Aceclofenac is a non-steroidal antiinflammatory drug (NSAID). They work by blocking the release of certain chemical messengers in the brain that cause fever and pain respectively. Tizanidine is a muscle relaxant. It works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm and to improve pain and movement of muscles.
Common side effects of Aceclofenac + Paracetamol + Tizanidine
Vomiting, Nausea, Heartburn, Stomach pain, Diarrhea, Loss of appetite, Weakness, Sleepiness, Dryness in mouth
Available Medicine for Aceclofenac + Paracetamol + Tizanidine
Movon-MRIpca Laboratories Ltd
₹781 variant(s)
Alcinac MRLeeford Healthcare Ltd
₹751 variant(s)
Anprox-MRSeagull Pharmaceutical Pvt Ltd
₹381 variant(s)
AcenovaSynchem Lab
₹22 to ₹603 variant(s)
Accetiz PGeno Pharmaceuticals Ltd
₹621 variant(s)
Acemove-ATPZoic Lifesciences
₹591 variant(s)
Doloflex-TZNova Indus Pharmaceuticals
₹821 variant(s)
KinectineAnglo-French Drugs & Industries Ltd
₹55 to ₹702 variant(s)
Acwan P TZWannock Pharmaceuticals
₹611 variant(s)
WellstifMedoc Pharmaceuticals Pvt Ltd
₹1101 variant(s)
Expert advice for Aceclofenac + Paracetamol + Tizanidine
- You have been prescribed Aceclofenac + Paracetamol + Tizanidine to relieve pain due to muscle spasm.
- This medicine is most effective when taken along with proper rest and physical therapy.
- Avoid consuming alcohol when taking Aceclofenac + Paracetamol + Tizanidine as it may cause excessive drowsiness and increase the risk of liver damage.
- Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking Aceclofenac + Paracetamol + Tizanidine.
- Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.